MAUDE Adverse Event Report: MICRO THERAPEUTICS, INC. DBA EV3 REACT CATHETER; CATHETER, PERCUTANEOUS

MICRO THERAPEUTICS, INC. DBA EV3 REACT CATHETER; CATHETER, PERCUTANEOUS
Model Number REACT-71
Medical Device Problem Code Difficult to Advance (2920)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/06/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that during a thrombectomy procedure, the react-71 catheter encountered resistance in the middle and was difficult to push through the 8fguide.The procedure involved accessing the femoral artery, which had a diameter of 10 millimeters and minimal vessel tortuosity.The patient's medical history included hypertension for several years.The catheter was prepared and flushed as indicated in the instructions for use (ifu).The catheter was not replaced by a medtronic product but by another manufacturer's product.No patient symptoms or complications were reported.Additional information received that the cause of the resistance was not determined.
 
Additional Manufacturer Narrative
H3: product analysis ¿ as found condition: the react-71 catheter was returned for analysis within a shipping box, a plastic bio-pouch, and a dispenser coil.¿ damage location details: no damages were found with the react-71 catheter hub.The react-71 catheter body was found kinked at the strain relief ~6.6cm from the proximal end of the catheter hub.The react-71 catheter distal marker/tip was found damaged.¿ conclusion: based on the device analysis and reported information, the customer¿s report could not be confirmed and the cause could not be determined.Possible causes of the resistance include patient vessel tortuosity, incompatible products, damaged catheter(s) (i.E., kinked, bent), flush rate too low, or the external surface of the catheter is not hydrated.The 8f guide catheter was not returned.Therefore, an analysis could not be performed, and any contributing factors could not be assessed.In addition, the make/model was not reported.Therefore, compatibility could not be assessed.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
REACT CATHETER
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
Manufacturer (Section G)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
7635265677
MDR Report Key21093526
Report Number2029214-2025-00067
Device Sequence Number21066634
Product Code DQY
UDI-Device Identifier00847536044197
UDI-Public00847536044197
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K182097
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/13/2025
Device Model NumberREACT-71
Device Catalogue NumberREACT-71
Device Lot NumberB597824
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/11/2024
Supplement Date Received by Manufacturer02/07/2025
Initial Report FDA Received Date01/07/2025
Supplement Report FDA Received Date03/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/20/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age56 YR
Patient SexFemale
Patient Weight56 KG